| Model Number |
LF-GP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In addition to the phenomena identified in b5, the following phenomena were also identified during evaluation due to a pinhole on connecting tube, water tightness was lost, due to a pinhole on channel tube water tightness was lost, due to wear of angle wire bending angle in up direction did not meet the standard value, image guide bundle had significant breakages, due to damage on the image guide bundle the image had a stain, and connecting tube had a dent.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, the flexible scope had air/water leakage.The issue was found during an unknown event.The device was returned for evaluation.During the device evaluation, the soft coating peeling off was found.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the peeling soft coating was caused by stress of repeated use, external factors, or handling.Olympus will continue to monitor field performance for this device.